# SDR QXEA2017032100150

- Difficulty date: March 13, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 37,889 hours, 39,618 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Part number: 85414246
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NACELLE PANEL 424AL HAS 2EACH CRACKED STIFFENERS PN 85414246 AND 85414249 AND 1 EACH CRACKED EDGE MEMBER PN 85414243. REMOVED (1EA) BRACKET AT PNL 424AL PN 85414249 PER  SRM 51-42-05-02-01. INSTALLED NEW BRACKET PN 85414249 PER SRM 51-42-05-02-01 AND DWG 85414015 REV D. REMOVED (1EA) STIFFENER PN 85414243 AT PNL 424AL PER SRM 51-42-05-02-01. INSTALLED NEW EDGE MEMBER PN 85414243 ON PANEL 424AL REF SRM 51-42-05 REPAIR-01. REMOVED (1EA) STIFFENER PN 85414246 AT PNL 424AL PER SRM 51-42-05-02-01. INSTALLED NEW STIFFENER P/N 85414246 PER Q400 SRM 51-42-05-02-01 AND DWG 85414015 REV D. LOCATED AND DRILLED NEW FABRICATED EDGE MEMBER PN 85414243 REF DRAWING 85414243 REV-- AND SRM 51-40-07 REPAIR-01. RESTORED FINISH TO EXTERIOR SURFACE FROM EDGE MEMBER REPLACEMENT REF SRM 51-25-05 REPAIR-01.
